# SDR MASA200601983

- Difficulty date: July 29, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 22,868 hours, 18,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7231 IAD.  CABIN FLOOR EMERGENCY LIGHTS FWD SECTION NOT PROPERLY SECURED.   MX RESECURED LIGHTS.
